# SDR ASAA2014052107898

- Difficulty date: May 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,149 hours, 8,862 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO STARTER VALVE OPEN LIGHT FOR NR 2 ENGINE DURING START.  NO N1 OR N2 ROTATION.  ACFT GROUNDED.   REPLACED NR 2 ENGINE START VALVE REF MM 80-11-03.  OPS CHECKED GOOD.
